Enhancements on the hyperplanes arrangements in mixed integer techniques

Citation:

I. Prodan, Stoican, F., Olaru, S., and Niculescu, S. I., “Enhancements on the hyperplanes arrangements in mixed integer techniques”, Journal of Optimization Theory and Applications, vol. 154, no. 2, p. 549-572, 2012.

ISSN:

0022-3239

Abstract:

This paper is concerned with improvements in constraints handling for mixed-integer optimization problems. The novel element is the reduction of the number of binary variables used for expressing the complement of a convex (polytopic) region. As a generalization, the problem of representing the complement of a possibly not connected union of such convex sets is detailed. In order to illustrate the benefits of the proposed improvements, a typical control application, the control of multiagent systems using receding horizon optimization techniques, is considered.

DOI:

10.1007/s10957-012-0022-9